# SDR UPS08851561

- Difficulty date: January 7, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs320 Lbl55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN SEAT TRACK HAS LUG MISSING, LUG CRACKED AND TRACK GOUGED, STA 320 LBL55.  REPAIRED MAIN CABIN SEAT TRACK AT STA 320 AND LBL 55 REF SRM 53-02-03- 0 FIG 006D AND SRM 51-3-0.
